# SDR UIEA2020082401857

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,901 hours, 20,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED A FWD EQUIP VALVE ADVISORY MESSAGE.  PERFORMED BITE TEST OF EQUIPMENT COOLING SYSTEM CONTROLLER. NO FAULTS NOTED IAW AMM 21-58-00.
